# SDR DALA2025011300284

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI: 53-21-43-01 SEAT TRACK CORROSION RBL 43.5 AT FRAME 20 (M)(P ) LOG-PAGE UPDATED @ 08JAN25 2130 UTC 02 CORR BY SACHS 00583347 MSP 08JAN25 ATA 5346 RII: N ENTR 00260220 W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0559:5321-2021/003 00358 REPAIRED PER ER/A 622669-14 REV. 0, REV. 1, AND FINAL ER/A 622669-14 REV. ORIGINAL. REPLACED PER ER/A 622669-14 REV.0. REV. 1, AND FINAL ER/A 622669-14 REV. ORIGIN AL . SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0559:5321-2021/003 00358 REPLACED PER ER/A 622669-14 REV. 0, REV. 1, AND FINAL ER/A 622669-14 REV. ORIGINAL. (LP# 0752344)
